DOI 10.5692/clinicalneurol.cn-001983
[A case of Parkinson's disease with marked head drop after administration of donepezil hydrochloride].
Аннотация
A 76-year-old woman with a 2-year history of Parkinson's disease presented with dropped head, which had developed rapidly after she had been prescribed donepezil hydrochloride (DNP) at 3 mg/day. After one month of medication, the extent of the head drop reached 90°. Examination revealed hypertrophy of the left sternocleidomastoid muscle, but no weakness of the extensor muscles in the cervical region. Surface electromyography demonstrated co-contraction of the sternocleidomastoid and splenius capitus muscles during head flexion and extension. DNP was withdrawn, resulting in immediate amelioration of the head drop, and complete resolution was achieved after two months. Although head drop is often seen in patients with Parkinson's disease, few previous reports have documented DNP as a causative factor. If patients with Parkinson's disease develop head drop, it is important to investigate any history of DNP medication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.